# SDR CALA2019052000789

- Difficulty date: May 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230537200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CLEAT AT FR28 STR 41R-42R HAS CORROSION S UPPORT TASK NR 9299147 REMOVED AND REPLACED CLEAT IN THE FWD CARGO COMPARTMENT AT FR 28 AND STR 41R-42R IAW SRM 51-42-11-001.
